European Journal of Mathematical Sciences

Editors-in-Chief

Andrew J. Howe, Barış Kiremitci, Eyüp Çetin

See editorial board details.


Description
European Journal of Mathematical Sciences, an international electronic journal, publishes peer-reviewed research articles in the mathematical science. We publish original work regarding both theoretical advances and novel application results from all areas of mathematics and statistics. This is a purposefully broad scope, as our intent is to foster cross-functional exchange among professionals in quantitative disciplines such as pure mathematics, statistical theory, probability, engineering, physical science, social science, econometrics, machine learning, business, operations research, or computer science. As EJMS is dedicated to timely and open innovation, we: strive to follow a streamlined peer-review process, publish article bi-monthly in an electronic format, and make all articles freely available without restriction.


Readership
The journal is a forum for mathematicians, operational researchers, statisticians, econometricians, computer scientists, engineers and all scientists using mathematical sciences.

Abstracted/Indexed in:

Arastirmax

Accelerated Publication

We follow fast publication editorial policy as our median review and publication duration is 21 days.  

Publisher

European Journal of Mathematical Sciences is published by New York Business Global, USA.

e-ISSN: 2147-5512
Launch publication: October 2012. 
The journal is bi-monthly.

 


Vol 3, No 1 (2017): January 2017

Table of Contents

Articles

Lina Wu, Ye Li
PDF
1-13
M. H. Fahmy, A. M. Hassanein, Mohamed Ahmed Farahat, S. Kamal El-Din
PDF
14-31
Hamid Sadeghi
PDF
32-42
Saghe Abdeljalil
PDF
43-50